# SDR EE4Y2023022417275

- Difficulty date: February 27, 2023
- Submitted: February 27, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N229NV
- Make and model: Airbus A320-214
- Aircraft serial: 0730
- Aircraft time: 73,852 hours, 28,378 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin Panel
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 600
- Part time: 73,852 hours, 28,378 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING THE ACCOMPLISHMENT OF ALLEGIANT ZL-500-03-1-002_P1-OP-UP/0 EWIS TASK, IT WAS FOUND THE RH WING, EXTERNAL TOP SKIN PANEL 2, AT STG 16RH BETWEEN RIB 14 AND RIB 16 SKIN WITH CORROSION. 
DUE TO THERE IS NOT SRM AVAILABLE TO PERFORM PERMANENT REPAIR, AIRBUS WAS CONTACTED REQUESTING REPAIR INSTRUCTIONS AND FINAL APPROVAL, UNDER AIRBUS DOSSIER 81172750 AND COOPESA JOB A1N017 ITEM 6-23
